Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nails got rough and halh moon like spot after PEP completion
Aug 6, 2013

Hi Doctor I completed PEP for 28 days course (keletra and combivir) . Now I see roughness in my thumb nails and dark round(half moon) spot just over the white round spot at bottom(half moon). Is it any sign of anemia? How can i recover my health. And one thing I have not undergone HIV testing after PEP.

Response from Dr. Young

Hi and thanks for posting.

Some people experience darkening of skin (and nails) after treatment with zidovudiine (AZT, part of Combivir). I'd suspect that your spot could be related. This usually grows out with the fingernail.

As for testing after PEP- it's recommended 1 and 3 months after your exposure.

I hope that's helpful, BY



Previous
Atripla Rash after 3 month
Next
diarrhoea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement